# SDR YENA2023072000845

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N956JT
- Make and model: Airbus A321-231
- Aircraft serial: 06791
- Aircraft time: 28,015 hours, 9,004 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX802623
- Condition: Failed
- Location: Hyd System
- Part time: 23,496 hours, 4,990 cycles
- Stage of operation: CL
- How discovered: U
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#8084, MCO-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO MCO) ' HYD Y RSVR OVHT ON CLIMBOUT. QRH RUN OVHT PERSISTED; T/S PER TSM 29-13-00-810-802. OPERATED HYDRAULIC SYSTEM YELLOW WITH E-PUMP- NO OVERHEAT OCCURED. REMOVED AND REPLACED YELLOW #2 ENG EDP PER AMM  29-13-51. OPS CHECK NORMAL. NO LEAKS. ALL INSPECTIONS ARE NORMAL. AIRCRAFT OK FOR SERVICE.'
